Alert archive / Texas / Flash Flood Warnings in 2008

Flash Flood Warning 34, NWS Fort Worth, TX

May 14, 2008Henderson County, Van Zandt County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 14, 2008, 8:56 AM CDT for Henderson County, Van Zandt County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 14, 2008, 8:56 AM CDT (13:56 UTC)
Expired
May 14, 2008, 11:00 AM CDT
In force
2 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Henderson County, TX, Van Zandt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 157 km from the middle of the area, began a volume at 13:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 1.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2008-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1363 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2008-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1363 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
514 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
-53 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 141358
FFWFWD
TXC213-467-141600-
/O.NEW.KFWD.FF.W.0034.080514T1356Z-080514T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
856 AM CDT WED MAY 14 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HENDERSON COUNTY IN NORTHEAST TEXAS
  SOUTHEASTERN VAN ZANDT COUNTY IN NORTHEAST TEXAS

* UNTIL 1100 AM CDT

* AT 856 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
THUNDERSTORMS WITH HEAVY RAIN FROM ATHENS TO BROWNSBORO...MOVING   
NORTHEAST AT 25 MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS 
ALREADY FALLEN. ANOTHER 1 INCH WILL BE POSSIBLE THROUGH 1100 AM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...BROWNSBORO...COFFEE CITY...EDOM AND CHANDLER.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3202 9605 3213 9609 3241 9575 3253 9559
      3247 9557 3236 9544 3226 9544 3225 9546
      3211 9545 3207 9557
TIME...MOT...LOC 1356Z 239DEG 22KT 3226 9575

$$
2 follow-up statements
000 
WGUS74 KFWD 141443
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
937 AM CDT WED MAY 14 2008

TXC213-467-141600-
/O.CON.KFWD.FF.W.0034.000000T0000Z-080514T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAN ZANDT TX-HENDERSON TX-
937 AM CDT WED MAY 14 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
EASTERN HENDERSON AND SOUTHEASTERN VAN ZANDT COUNTIES...

AT 937 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
SHOWERS AND THUNDERSTORMS WITH MODERATE RAIN CONTINUING ACROSS 
EASTERN HENDERSON AND SOUTHEASTERN VAN ZANDT COUNTIES. THE SHOWER 
AND THUNDERSTORM ACTIVITY WAS MOVING NORTHEAST AT 25 MPH. 

THE THREAT FOR ADDITIONAL HEAVY RAINS ACROSS THE WARNED AREA HAVE 
ENDED. HOWEVER...RUNOFF FROM EARLIER HEAVY RAINS OF 2 TO 3 INCHES 
MAY CONTINUE TO CAUSE FLOODING PROBLEMS NEAR ATHENS AND AREAS EAST 
OF ATHENS. THERE MAY BE ONGOING FLOODING AND PONDING OF WATER ALONG 
HIGHWAY 31 AND HIGHWAY 175 EAST OF ATHENS.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY 
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT 
WORTH. 

LAT...LON 3203 9598 3228 9585 3241 9575 3252 9559
      3247 9557 3236 9544 3226 9544 3225 9546
      3211 9545 3207 9557
TIME...MOT...LOC 1437Z 239DEG 22KT 3239 9550

$$
000 
WGUS74 KFWD 141555
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1056 AM CDT WED MAY 14 2008

TXC213-467-141606-
/O.EXP.KFWD.FF.W.0034.000000T0000Z-080514T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAN ZANDT TX-HENDERSON TX-
1056 AM CDT WED MAY 14 2008

...THE FLASH FLOOD WARNING FOR EASTERN HENDERSON AND SOUTHEASTERN VAN
ZANDT COUNTIES EXPIRES AT 1100 AM CDT...

THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.

LAT...LON 3203 9598 3228 9585 3241 9575 3252 9559
      3247 9557 3236 9544 3226 9544 3225 9546
      3211 9545 3207 9557
TIME...MOT...LOC 1556Z 239DEG 22KT 3264 9501

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 14, 7:30 AM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, May 14, 7:30 AM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE FORT WORTH TX
730 AM CDT WED MAY 14 2008

.AVIATION...
DIFFICULT TO TIME THE CONVECTION TODAY...BUT HAVE TSRA PREVAILING
THIS MORNING THROUGH 14-15Z BEFORE WE GET INTO A LULL MID TO LATE
MORNING WITH STABILIZATION FROM CURRENT CONVECTIVE EPISODE. WEAK
FRONT WILL CONTINUE TO SLIP SOUTH WITH WINDS GOING NORTH AT
METROPLEX SITES. WILL SHOW VCTS POSSIBLE THIS AFTERNOON AND EVENING
AS MAIN UPPER LEVEL LOW MOVES INTO OKLAHOMA.  CONFIDENCE TOO LOW TO
PICK A PRECISE TIME...AND LATER TAFS WILL HAVE TO AMEND FOR TRENDS.
OTHERWISE...EXPECT VFR CIGS TO PREVAIL TODAY. MVFR CIGS EXPECTED
OVERNIGHT WITH CONVECTION CHANCES ENDING FROM WEST TO EAST BY 9 PM.

&&

.DISCUSSION...
SEVERAL CLUSTERS OF STORMS CONTINUE TO AFFECT NORTH TEXAS THIS
MORNING IN ADVANCE OF AN UPPER LEVEL LOW CURRENTLY OVER THE AZ/NM
BORDER. ONE LINEAR CLUSTER IS MOVING INTO EAST TEXAS WITH ADDITIONAL
THUNDERSTORM DEVELOPMENT MOVING INTO THE SOUTHWESTERN COUNTIES OF
THE CWA. STORMS HAVE ALSO BEGUN TO FIRE IN THE PAST HOUR ALONG THE
FRONT CROSSING THE RED RIVER. THE PRECIPITATION FORECAST FOR THE
NEXT 24-48 HOURS IS MURKY. EXPECT SEVERAL ROUNDS OF STORMS TO OCCUR
WITHIN THE NEXT 24-36 HOURS BUT LOCATION AND TIMING IS VERY
DIFFICULT TO PINPOINT. THEREFORE...WILL CARRY 70 POPS FOR TODAY
ACROSS ALL OF NORTH TEXAS AND THEN TREND POPS ALONG THE SECOND FRONT
TONIGHT.

WEAK FRONT IS CURRENTLY CROSSING THE RED RIVER WITH NORTHERLY WINDS
AND COOLER TEMPERATURES BEHIND IT. THIS FRONT WILL SLIDE DOWN TO
NEAR THE I-20 CORRIDOR BEFORE STALLING THIS AFTERNOON. IN ADDITION
TO THE FRONT...A DRYLINE WILL DEVELOP ACROSS CENTRAL TEXAS. THESE
TWO FEATURES WILL PROVIDE A FOCUS FOR ADDITIONAL STORM DEVELOPMENT
TODAY. EXPECT THE STORMS TO BE ON AND OFF TODAY WITH SEVERAL
WAVES/CLUSTERS POSSIBLE. MODELS INDICATE THAT THE ATMOSPHERE WILL
REMAIN UNSTABLE OVER MOST OF NORTH TEXAS TODAY. MODERATE INSTABILITY
AND A RELATIVELY WEAK CAP COMBINED WITH THE UPPER LEVEL LIFT AND
SUPPORT FROM SEVERAL EMBEDDED SHORT WAVES WILL SUPPORT PROLONGED
SEVERE DEVELOPMENT TODAY. SHEAR PARAMETERS ARE FAVORABLE TO
SUPERCELL DEVELOPMENT. OVERNIGHT TONIGHT...A LINEAR MCS MAY DEVELOP
ALONG THE SECOND FRONT AND PUSH ACROSS NORTH TEXAS. MAIN THREATS
ASSOCIATED WITH SEVERE WEATHER WILL BE LARGE HAIL...DAMAGING
WINDS...AND LOCALIZED HEAVY RAINFALL THAT MAY RESULT IN FLASH
FLOODING...BUT CANNOT RULE OUT AN ISOLATED TORNADO.

SECOND FRONT WILL SWEEP THROUGH ON THURSDAY BRINGING THE RAIN
CHANCES TO AN END WITH IT. THE MOVEMENT OF THE FRONT WILL BE AIDED
BY THE EJECTION OF THE UPPER LEVEL LOW ACROSS THE TEXAS PANHANDLE
AND INTO OKLAHOMA. MODELS CONTINUE TO DEVELOP A SECOND UPPER
TROUGH/LOW OVER THE DESERT SOUTHWEST BY THIS WEEKEND. THIS UPPER
LEVEL FEATURE SITS OVER THE SOUTHWEST UNITED STATES FOR A FEW DAYS
BEFORE MOVING EAST AS AN OPEN WAVE ON SUNDAY. RIDGE THEN BUILDS IN
ACROSS THE WESTERN HALF OF THE COUNTRY WITH A TROUGH OVER THE
EASTERN HALF...RESULTING IN NW FLOW OVER TEXAS. FORECAST LOOKS DRY
AFTER THURSDAY WITH THE SECOND UPPER LEVEL LOW HAVING VERY LITTLE
EFFECT ON NORTH TEXAS. BOUNDARY LAYER WILL NOT RECOVER DUE TO
UNFAVORABLE WIND REGIMES IN THE LOW LEVELS AND THE GULF OF MEXICO
WILL REMAIN CLOSED UNTIL THE MIDDLE OF NEXT WEEK.

TEMPERATURES TODAY WILL BE TRICKY AS PRECIPITATION AND MOSTLY CLOUDY
SKIES WILL TEMPS BELOW NORMAL. HOWEVER...IF ANY BREAKS IN THE CLOUDS
OCCUR THIS AFTERNOON... TEMPERATURES MAY ACTUALLY BE SEVERAL DEGREES
WARMER THAN CURRENT FORECAST. CURRENT FORECAST RANGES FROM MID 70S
IN THE NORTH TO MID 80S IN THE SOUTH. THURSDAY WILL BE COOLER BEHIND
THE SECOND FRONT AND THEN A GRADUAL WARMING WILL OCCUR AS WEAK
RIDGING DEVELOPS AHEAD OF THE NEXT UPPER LEVEL LOW...FOLLOWED BY
STRONGER RIDGING AFTER THIS WEEKEND.

82/JLD

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  77  61  74  54  79 /  70  60  20  10   5
WACO, TX              82  65  77  54  81 /  70  50  40  10   5
PARIS, TX             75  61  74  51  77 /  70  60  30  10   5
DENTON, TX            76  59  73  50  79 /  70  60  10  10   5
MCKINNEY, TX          76  60  73  51  77 /  70  60  20  10   5
DALLAS, TX            79  62  74  55  80 /  70  50  20  10   5
TERRELL, TX           79  65  74  54  80 /  70  60  30  10   5
CORSICANA, TX         81  66  76  55  78 /  70  60  50  10   5
TEMPLE, TX            84  66  79  55  79 /  70  50  50  10   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

92/82
Hazardous weather outlook, May 14, 3:30 AM CDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
330 AM CDT WED MAY 14 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
330 AM CDT WED MAY 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT ACROSS ALL OF NORTH
TEXAS. SOME THUNDERSTORMS MAY BECOME SEVERE...WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN SEVERE WEATHER THREAT.  HOWEVER...AN
ISOLATED BRIEF TORNADO WILL BE POSSIBLE.  OTHERWISE...ALL
THUNDERSTORMS WILL BE CAPABLE OF CLOUD TO GROUND LIGHTNING AND HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THERE IS A CHANCE OF THUNDERSTORMS THURSDAY SOUTH OF A LINE FROM
BRECKENRIDGE TO DENTON TO PARIS. SEVERE THUNDERSTORMS ARE NOT
EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED TODAY.

In the hours before

Special weather statement, May 14, 5:22 AM CDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
522 AM CDT WED MAY 14 2008

TXZ104-141045-
COLLIN TX-
522 AM CDT WED MAY 14 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN COLLIN COUNTY

AT 522 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES NORTH OF MCKINNEY...MOVING NORTHEAST AT
22 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ANNA AND MCKINNEY.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3340 9638 3333 9638 3333 9629 3319 9630
      3317 9678 3339 9669
TIME...MOT...LOC 1022Z 238DEG 19KT 3334 9661
Special weather statement, May 14, 6:18 AM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
618 AM CDT WED MAY 14 2008

TXZ145-146-141145-
NAVARRO TX-HILL TX-
618 AM CDT WED MAY 14 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN HILL COUNTY
  SOUTHWESTERN NAVARRO COUNTY

AT 618 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 21 MILES SOUTHEAST OF HILLSBORO...MOVING
NORTHEAST AT 37 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ANGUS...BARRY...BLOOMING
GROVE...DAWSON AND HUBBARD.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3189 9702 3215 9666 3199 9637 3181 9666
      3182 9668 3182 9674 3173 9692 3173 9693
TIME...MOT...LOC 1118Z 232DEG 32KT 3185 9680
Special weather statement, May 14, 6:41 AM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
641 AM CDT WED MAY 14 2008

TXZ146-141215-
NAVARRO TX-
641 AM CDT WED MAY 14 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NAVARRO COUNTY

AT 641 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES NORTHWEST OF MEXIA...MOVING NORTHEAST AT
37 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3182 9661 3182 9668 3204 9685 3230 9647
      3197 9615 3189 9633 3187 9636 3180 9654
      3181 9660
TIME...MOT...LOC 1141Z 244DEG 32KT 3188 9659

92
Local storm report, May 14, 6:51 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
651 AM CDT WED MAY 14 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 AM     TSTM WND DMG     2 N SALADO              30.98N  97.52W
05/14/2008                   BELL               TX   AMATEUR RADIO

            TREES DOWN. DAMAGE TO HOTEL UNDER CONSTUCTION AT I-35
            AND EXIT 286
Local storm report, May 14, 7:04 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
704 AM CDT WED MAY 14 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 AM     TSTM WND DMG     BELTON                  31.07N  97.46W
05/14/2008                   BELL               TX   PUBLIC

            RELAYED BY MEDIA...PUBLIC REPORTS DAMAGE TO HOUSE AND
            TREES UPROOTED. NEAR INTERSECTION OF ARMSTRONG AND ELMER
            KING
Local storm report, May 14, 7:18 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
718 AM CDT WED MAY 14 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     TSTM WND DMG     LITTLE RIVER-ACADEMY    30.99N  97.35W
05/14/2008                   BELL               TX   BROADCAST MEDIA

            MEDIA REPORTS 2 FOOT DIAMETER TREES SNAPPED IN HALF
            ALONG HWY 95 IN LITTLE RIVER ACADAMY. NUMEROUS SIGNS AND
            BILLBOARDS DOWN STRETCHING BACK TOWARDS SALADO.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 7:01 PM CDTAreal Flood AdvisoryFWDYoung119 min
May 13, 7:22 PM CDTSevere Thunderstorm WarningFWDYoung53 min
May 13, 7:43 PM CDTSpecial Weather StatementFWDJack32 min
May 13, 7:44 PM CDTSpecial Weather StatementFWDComanche31 min
May 13, 8:01 PM CDTSpecial Weather StatementFWDMills29 min
May 13, 8:29 PM CDTSpecial Weather StatementFWDJack31 min
May 13, 8:38 PM CDTSevere Thunderstorm WarningFWDJack29 min
May 13, 8:40 PM CDTSpecial Weather StatementFWDHamilton35 min
May 13, 8:52 PM CDTSpecial Weather StatementFWDBosque23 min
May 13, 9:25 PM CDTSpecial Weather StatementFWDCollin35 min
May 13, 9:26 PM CDTSpecial Weather StatementFWDBosque34 min
May 13, 9:59 PM CDTSpecial Weather StatementFWDCollin31 min
May 13, 10:15 PM CDTSpecial Weather StatementFWDLampasas, Mills30 min
May 13, 10:19 PM CDTSpecial Weather StatementFWDDelta26 min
May 13, 10:43 PM CDTSpecial Weather StatementFWDLampasas, Mills32 min
May 13, 11:08 PM CDTSpecial Weather StatementFWDDelta, Hopkins, Hunt37 min
May 13, 11:10 PM CDTSpecial Weather StatementFWDLampasas, Mills35 min
May 13, 11:34 PM CDTFlash Flood WarningFWDBosque4 hr
May 13, 11:40 PM CDTSevere Thunderstorm WarningFWDMcLennan65 min
May 13, 11:49 PM CDTSpecial Weather StatementFWDBell26 min
May 13, 11:59 PM CDTAreal Flood AdvisoryFWDBell, Coryell3 hr
May 14, 12:11 AM CDTSevere Thunderstorm WarningFWDBell, Coryell49 min
May 14, 12:17 AM CDTFlash Flood WarningFWDMcLennan3 hr
May 14, 12:22 AM CDTFlash Flood WarningFWDHopkins3 hr
May 14, 12:56 AM CDTAreal Flood AdvisoryFWDFalls2 hr
May 14, 1:05 AM CDTSpecial Weather StatementFWDFalls25 min
May 14, 1:09 AM CDTSevere Thunderstorm WarningFWDFalls, McLennan31 min
May 14, 1:21 AM CDTAreal Flood AdvisoryFWDHill114 min
May 14, 1:27 AM CDTSevere Thunderstorm WarningFWDLimestone51 min
May 14, 2:02 AM CDTSevere Thunderstorm WarningFWDFreestone58 min
May 14, 2:45 AM CDTSpecial Weather StatementFWDAnderson, Henderson30 min
May 14, 4:59 AM CDTAreal Flood AdvisoryFWDBosque, Coryell, Hamilton2 hr
May 14, 5:22 AM CDTSpecial Weather StatementFWDCollin23 min
May 14, 5:49 AM CDTTornado WarningFWDBell41 min
May 14, 6:18 AM CDTSpecial Weather StatementFWDNavarro27 min
May 14, 6:28 AM CDTSevere Thunderstorm WarningFWDBell44 min
May 14, 6:35 AM CDTTornado WarningFWDBell40 min
May 14, 6:41 AM CDTSpecial Weather StatementFWDNavarro34 min
May 14, 6:50 AM CDTSevere Thunderstorm WarningFWDFalls55 min
May 14, 7:09 AM CDTAreal Flood AdvisoryFWDBell2 hr
May 14, 7:18 AM CDTAreal Flood AdvisoryFWDHill, Navarro117 min
May 14, 8:19 AM CDTAreal Flood AdvisoryFWDHenderson3 hr
May 14, 8:58 AM CDTSpecial Weather StatementFWDAnderson, Henderson32 min
May 14, 9:14 AM CDTSpecial Weather StatementFWDVan Zandt31 min
May 14, 9:34 AM CDTAreal Flood AdvisoryFWDDelta, Hopkins, Hunt, Kaufman, Rains, Van Zandt116 min
May 14, 2:00 PM CDTRiver Flood WarningFWDCollin6 hr
May 14, 6:35 PM CDTSpecial Weather StatementFWDLampasas, Mills25 min
May 14, 6:56 PM CDTSpecial Weather StatementFWDEastland34 min

Nearby

Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.